MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC*SIGMA/OV DOME PAT 3 PEG,32; SIGMA KNEE PRIMARY : KNEE PATELLA

DEPUY ORTHOPAEDICS INC US PFC*SIGMA/OV DOME PAT 3 PEG,32; SIGMA KNEE PRIMARY : KNEE PATELLA
Catalog Number 960100
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
Study no: (b)(6).Clinical adverse event received for patellar clunk.Event is not serious and is considered mild.Event is possibly related to both device and procedure.Date of implant: on (b)(6) 2012 , date of revision: 19 sep 2023, date of event: 28 feb 2024, (right knee) treatment: none.
 
Additional Manufacturer Narrative
Product complaint (b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial report inadvertently submitted as an adverse event with required intervention.This medwatch should only report a product malfunction.

Common Device Name
SIGMA KNEE PRIMARY : KNEE PATELLA
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key18862829
Report Number1818910-2024-05413
Device Sequence Number19659789
Product Code JWH
UDI-Device Identifier10603295232605
UDI-Public10603295232605
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/19/2017
Device Catalogue Number960100
Device Lot NumberD12021102
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/08/2024
Supplement Date Received by Manufacturer03/08/2024
03/21/2024
Initial Report FDA Received Date03/07/2024
Supplement Report FDA Received Date03/08/2024
03/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/29/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DEPUY1 GENTAMICIN CEMENT 40G.; PFC*SIGMA DIS AUG 12MM/1.5 RT.; PFC*SIGMA DIS AUG 8MM/1.5,RGHT.; PFC*SIGMA TC3 FEM RT SZ1.5.; SIG FEM ADAP +2/-2 OFFSET BOLT.; SIGMA FEM ADAPTER 5 DEGREE.; TAPER CEM STEM 13X90.; TC3 RP TIBIAL INSERT S1.5 22.5.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient SexFemale
Patient Weight43 KG